岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2013, Vol. 35 Issue (10): 1799-1806    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
考虑参数空间变异性的无限长边坡可靠度分析
李典庆1, 2, 祁小辉1, 2, 周创兵1, *, 张利民3
1. 武汉大学水资源与水电工程科学国家重点实验室,湖北 武汉 430072; 2.武汉大学水工岩石力学教育部重点实验室,湖北 武汉 430072; 3. 香港科技大学土木与环境工程系,香港
Reliability analysis of infinite soil slopes considering spatial variability of soil parameters
LI Dian-qing1, 2, QI Xiao-hui1, 2, ZHOU Chuang-bing1, 2, ZHANG Li-min3
1. State Key Laboratory of Water Resources and Hydropower Engineering Science, Wuhan University, Wuhan 430072, China; 2. Key Laboratory of Rock Mechanics in Hydraulic Structural Engineering (Wuhan University), Ministry of Education, Wuhan 430072, China; 3. Department of Civil and Environmental Engineering, The Hong Kong University of Science and Technology, Clear Water Bay, Hong Kong, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6